Mario Rosolino Abundo

Qualifica
ASSOCIATO CONFERMATO
Fonte dei dati: Archivio della Ricerca http://art.torvergata.it
  1. Abundo, M. (2019). An inverse first-passage problem revisited: the case of fractional Brownian motion, and time-changed Brownian motion. STOCHASTIC ANALYSIS AND APPLICATIONS, 1-9. Dettagli
  2. Abundo, M., & Pirozzi, E. (2019). On the Fractional Riemann-Liouville Integral of Gauss-Markov processes and applications. [Working paper]. Dettagli
  3. Abundo, M. (2018). Some Remarks on the Mean of the Running maximum of Integrated Gauss-Markov Processes and Their First-Passage Times.. In Lecture Notes Computer Science (pp.72-79). Dettagli
  4. Abundo, M. (2018). The Randomized First-Hitting Problem of Continuously Time-Changed Brownian Motion. MATHEMATICS, 6(6)(91), 1-10. Dettagli
  5. Abundo, M. (2018). The arctangent law for a certain random time related to one-dimensional diffusions. STOCHASTIC ANALYSIS AND APPLICATIONS, 36(1), 181-187. Dettagli
  6. Abundo, M., & Furia, S. (2018). Joint Distribution of First-Passage Time and First-Passage Area of Certain Lèvy Processes. METHODOLOGY AND COMPUTING IN APPLIED PROBABILITY, 1-20. Dettagli
  7. Abundo, M., & Pirozzi, E. (2018). Integrated Stationary Ornstein-Uhlenbeck Process, and Double Integral Processes. PHYSICA. A, 494, 265-275. Dettagli
  8. Abundo, M. (2017). On the joint distribution of first-passage time and first-passage area of drifted Brownian motion. METHODOLOGY AND COMPUTING IN APPLIED PROBABILITY, 19, 985-996. Dettagli
  9. Abundo, M. (2017). The mean of the running maximum of an integrated Gauss-Markov process and the connection with its first-passage time. STOCHASTIC ANALYSIS AND APPLICATIONS, 35(3), 499-510. Dettagli
  10. Abundo, M.r. (2015). Some Remarks on First-passage Times for Integrated Gauss-Markov Processes.. In Extended Abstracts of the 15th International Conference on Computer Aided System Theory, EUROCAST 2015 (pp.135-142). Las Palmas de Gran Canaria : Quesada-Arenciba, R; Moreno-Diaz , R. jr; Moreno-Diaz, R. Dettagli
  11. Abundo, M.R. (2014). On first-hitting time of a linear boundary by perturbed brownian motion. THE OPEN MATHEMATICS JOURNAL, 7, 6-8. Dettagli
  12. Abundo, M.R. (2014). One-dimensional reflected diffusions with two boundaries and an inverse first- hitting problem. STOCHASTIC ANALYSIS AND APPLICATIONS, 32, 975-991. Dettagli
  13. Abundo, M. (2013). Investigating the distribution of the first-crossing area of a diffusion process with jumps over a threshold. THE OPEN APPLIED MATHEMATICS JOURNAL, 7, 18-28. Dettagli
  14. Abundo, M. (2013). On the first-passage area of a one-dimensional jump-diffusion process. METHODOLOGY AND COMPUTING IN APPLIED PROBABILITY, 15, 85-103. Dettagli
  15. Abundo, M. (2013). On the representation of an integrated Gauss-Markov process. SCIENTIAE MATHEMATICAE JAPONICAE, 26, 719-723. Dettagli
  16. Abundo, M. (2013). Some Remarks on the First-Crossing Area of a Diffusion Process with Jumps over a Constant Barrier.. In Lecture Notes in Computer Science, Computer Aided Systems Theory. EUROCAST 2013, Part I. vol. 8111 (pp. 20-27). Berlin/ Heidelberg : Springer. Dettagli
  17. Abundo, M. (2013). Some randomized first-passage problems for one-dimensional diffusion processes. SCIENTIAE MATHEMATICAE JAPONICAE, 76(1), 33-46. Dettagli
  18. Abundo, M. (2013). The double-barrier inverse first-passage problem for Wiener process with random starting point. STATISTICS & PROBABILITY LETTERS, 83(1), 168-176. Dettagli
  19. Abundo, M.R. (2013). Solving an Inverse First-Passage-Time Problem for Wiener Process Subject to Random Jumps from a Boundary. STOCHASTIC ANALYSIS AND APPLICATIONS, 31(4), 695-707. Dettagli
  20. Abundo, M. (2012). An inverse first-passage problem for one-dimensional diffusions with random starting point. STATISTICS & PROBABILITY LETTERS, 82(1), 7-14. Dettagli
  21. Abundo, M. (2012). An inverse first-passage problem for one-dimensional diffusions with random starting point (vol 82, pg 7, 2012). STATISTICS & PROBABILITY LETTERS, 82(3), 705-705. Dettagli
  22. Abundo, M. (2012). First-passage time of a stochastic integral process through a linear boundary. INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS & STATISTICS, 25(1), 41-49. Dettagli
  23. Abundo, M., Macci, C., & Stabile, G. (2012). Asymptotic results for exit probabilities of stochastic processes governed by an integral type rate function. PROBABILITY AND MATHEMATICAL STATISTICS, 32(1), 25-39. Dettagli
  24. Abundo, M. (2011). First passage problems for one-dimensional diffusions with random jumps from a boundary. STOCHASTIC ANALYSIS AND APPLICATIONS, 29(1), 121-145. Dettagli
  25. Abundo, M. (2011). On the first-passage area of an emptying Brownian queue. In Extended Abstracts of the 13th International Conference on Computer Aided System Theory, EUROCAST 2011 (pp.70-71). Dettagli
  26. Abundo, M. (2011). The first-passage area of an emptying Brownian queue. IAENG INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS, 24, 259-266. Dettagli
  27. Abundo, M. (2010). On First-passage Problems for one-dimensional diffusions with random jump reflection at a boundary. In Cybernetics and Systems 2010 (pp.163-168). Vienna : Austrian Society for Cybernetics Studies. Dettagli
  28. Abundo, M. (2010). On the First Hitting Time of a One-dimensional Diffusion and a Compound Poisson Process. METHODOLOGY AND COMPUTING IN APPLIED PROBABILITY, 12(3), 473-490. Dettagli
  29. Abundo, M. (2009). First-Passage Problems for Asymmetric Diffusions and Skew-diffusion Processes. OPEN SYSTEMS & INFORMATION DYNAMICS, 16(4), 325-350. Dettagli
  30. Abundo, M. (2009). On the Continuous Diffusion Approximation of Some Discrete Markov Chains. THE OPEN APPLIED MATHEMATICS JOURNAL, 3, 7-13. Dettagli
  31. Abundo, M. (2008). On First-passage Problems for Asymmetric Diffusions.. Paper presented at Cybernetics and Systems 2008, Vienna. Dettagli
  32. Abundo, M. (2008). On the distribution of the time average of a jump-diffusion process. INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS, 21(3), 447-454. Dettagli
  33. Abundo, M. (2008). Some Remarks on the maximum of a one-dimensional diffusion process. THEORY OF PROBABILITY AND MATHEMATICAL STATISTICS, 28(1), 107-120. Dettagli
  34. Abundo, M. (2007). On first-passage problems for asymmetric one-dimensional diffusions. In COMPUTER AIDED SYSTEMS THEORY- EUROCAST 2007 (pp.179-186). BERLIN : SPRINGER-VERLAG BERLIN. Dettagli
  35. Abundo, M. (2006). Esercizi e temi d’esame di calcolo delle probabilità e statistica.. ARACNE. Dettagli
  36. Abundo, M. (2006). Limit at zero of the first-passage time density and the inverse problem for one-dimensional diffusions. STOCHASTIC ANALYSIS AND APPLICATIONS, 24(6), 1119-1145. Dettagli
  37. Abundo, M. (2006). Qualitative behaviour of the first-passage-time density of a one-dimensional diffusion over a moving boundary. SCIENTIAE MATHEMATICAE JAPONICAE, 64(2), 199-216. Dettagli
  38. Abundo, M. (2006). The arc-sine law for the first instant at which a diffusion process equals the ultimate value of a functional. INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS, 30(1), 13-22. Dettagli
  39. Abundo, M.R. (2006). The inverse first-passage time problem for one-dimensional diffusions. In Cybernetics and Systems 2006 (pp.226-231). World Scientific. Dettagli
  40. Abundo M. (2004). On the risk of extinction for a population subject to a random Markov evolution with jumps. OPEN SYSTEMS & INFORMATION DYNAMICS, 11(2), 105-121. Dettagli
  41. Abundo, M. (2004). Stopping a stochastic integral process as close as possible to the ultimate value of a functional. SCIENTIAE MATHEMATICAE JAPONICAE, 60(3), 475-479. Dettagli
  42. Abundo, M.R. (2004). Extinction risk for a population driven by a jump-diffusion equation. In Cybernetics and Systems 2004 (pp.169-175). World Scientific. Dettagli
  43. Abundo, M. (2003). On the first-passage time of a diffusion process over a one-sided stochastic boundary. STOCHASTIC ANALYSIS AND APPLICATIONS, 21(1), 1-23. Dettagli
  44. Abundo, M. (2002). Some comparison results of solutions of diffusion and jump-diffusion equations. ADVANCES AND APPLICATIONS IN STATISTICS, 2(1), 51-78. Dettagli
  45. Abundo, M. (2002). Some conditional crossing results of Brownian motion over a piecewise-linear boundary. STATISTICS & PROBABILITY LETTERS, 58(2), 131-145. Dettagli
  46. Abundo, M., Accardi, L., Rosato, N., & Stella, L. (2002). Analysing protein energy data by a stochastic model for cooperative interactions: Comparison and characterization of cooperativity. JOURNAL OF MATHEMATICAL BIOLOGY, 44(4), 341-359. Dettagli
  47. Abundo, M.R. (2002). On comparison of solutions of diffusion and jump-diffusion equations. Paper presented at EMCSR 2002, Vienna. Dettagli
  48. Abundo, M. (2001). Some results about boundary crossing for Brownian motion. RICERCHE DI MATEMATICA, L(2), 283-301. Dettagli
  49. Abundo, M. (2000). On first-crossing times of one-dimensional diffusions over two time-dependent boundaries. STOCHASTIC ANALYSIS AND APPLICATIONS, 18(2), 179-200. Dettagli
  50. Abundo, M. (2000). On first-passage-times for one-dimensional jump-diffusion processes. PROBABILITY AND MATHEMATICAL STATISTICS, 20(2), 399-423. Dettagli
  51. Abundo, M.R. (2000). On boundary up-crossing for Brownian motion.. Paper presented at EMCSR 2000, Vienna. Dettagli
  52. Accardi, L., & Abundo, M. (1999). A stochastic model for the cooperative behaviour of biological systems. AMINO ACIDS, 17(1), 120-121. Dettagli
  53. Abundo, M., Accardi, L., Stella, L., & Rosato, N. (1998). A stochastic model for the cooperative relaxation of proteins, based on a hierarchy of interactions between amino acid residues. MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, 8(2), 327-358. Dettagli
  54. Abundo, M., Accardi, L., Stella, L., & Rosato, N. (1998). A stochastic model for the cooperative relaxation of proteins, based on a hierarchy of interactions between amino acidic residues. MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, 8(2), 327-358. Dettagli
  55. Abundo, M., Baldi, P., & Caramellino, L. (1998). A diffusion approximation which models hierarchic interactions in cooperative biological systems. OPEN SYSTEMS & INFORMATION DYNAMICS, 5(1), 1-23. Dettagli
  56. Abundo, M.R. (1998). Some remarks on first-crossing-time problem for one-dimensional diffusion processes.. In Cybernetics andSystems '98 (pp.384-389). Vienna : Austrian Society for Cybernetics Studies. Dettagli
  57. Abundo, M. (1997). On some properties of one-dimensional diffusion processes on an interval. THEORY OF PROBABILITY AND MATHEMATICAL STATISTICS, 17(2), 235-268. Dettagli
  58. Abundo, M., Accardi, L., Finazzi Agro', A., Mei, G., & Rosato, N. (1996). A stochastic model for the sigmoidal behaviour of cooperative biological systems. BIOPHYSICAL CHEMISTRY, 58(3), 313-323. Dettagli
  59. Abundo, M., Accardi, L., Finazzi Agrò, A., Mei, G., & Rosato, N. (1996). A stochastic model for the sigmoidal behaviour of cooperative biological systems. BIOPHYSICAL CHEMISTRY, 58(3), 313-323. Dettagli
  60. Abundo, M.R. (1996). Diffusion approximation of discrete Markov chains with Binomial-like transition probabilities. In Cybernetics and Systems '96 (pp.508-513). Vienna : Austrian Society for Cybernetics Studies. Dettagli
  61. Abundo, M., & Caramellino, L. (1995). Some remarks on a Markov chain modelling cooperative biological systems. OPEN SYSTEMS & INFORMATION DYNAMICS, 3(3), 325-343. Dettagli
  62. Abundo, M., Accardi, L., & Rosato, N. (1995). A Markovian model for cooperative interactions in proteins. MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, 5(6), 835-863. Dettagli
  63. Abundo, M., & Rossi, C. (1994). A stochastic model of the impact of genetic variability of HIV on the immune system in infected patients. In MODELING THE AIDS EPIDEMIC: PLANNING, POLICY, AND PREDICTION (pp.481-498). PHILADELPHIA : RAVEN PRESS. Dettagli
  64. Abundo, M., & Rossi, C. (1994). Some scenario Analyses for HIV epidemic. STATISTICA APPLICATA, 6(2), 121-136. Dettagli
  65. Abundo, M.R. (1994). Analysis of noise in cooperative systems in Biology. In Cybernetics nd Systems '94 (pp.823-830). World Scientific. Dettagli
  66. Abundo M, Rossi C, & Rubiu O (1993). Estimation of parameters for a stochastic model of tumoral cells treated with anticancer agents. JOURNAL OF EXPERIMENTAL & CLINICAL CANCER RESEARCH, 12(2), 81-90. Dettagli
  67. Abundo, M.R. (1993). A stochastic model for protein aggregation. In Topics on Biomathematics (pp.113-118). World Scientific. Dettagli
  68. Abundo M, Accardi L, & Auricchio A (1992). Hyperbolic automorphisms of tori and pseudo-random sequences. CALCOLO, 29(2009/04/03 00:00:00.000), 213-240. Dettagli
  69. Abundo, M.R. (1992). On the non-exit problem for some stochastic dynamical systems. In Cybernetics and Systems Research '92 (pp.837-844). World Scientific. Dettagli
  70. Abundo, M. (1991). A stochastic model for predator-prey systems: basic properties, stability and computer simulation. JOURNAL OF MATHEMATICAL BIOLOGY, 29(6), 495-511. Dettagli
  71. Abundo, M., & Accardi, L. (1991). Squeezing corrections to the Bloch equations. IL NUOVO CIMENTO DELLA SOCIETÀ ITALIANA DI FISICA. B, GENERAL PHYSICS, RELATIVITY, ASTRONOMY AND MATHEMATICAL PHYSICS AND METHODS, 106(2), 187-194. Dettagli
  72. Abundo, M., & Mele, G. (1990). Absolutely continuous invariant measures for expanding maps of a d-dimensional unit cube in Rd and their entropy. NOTE DI MATEMATICA, 10(2), 217-233. Dettagli
  73. Abundo, M., & Rossi, C. (1989). Numerical Simulations of a stochastic model for cancerous cells submitted to chemotherapy. JOURNAL OF MATHEMATICAL BIOLOGY, 27, 81-90. Dettagli
  74. Abundo, M. (1987). An almost sure invariance principle for the maps Sa(x)=ax(1-x) in the interval [0,1], 42(1-2), 11-18. Dettagli
  75. Abundo, M. (1987). Entropy and characteristic exponents for the quadratic map on the unit interval. NOTE DI MATEMATICA, 7(1), 47-54. Dettagli
  76. Abundo, M. (1986). A remark about topological and measure entropy for a class of maps of the interval [0,1]. RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO, 35 (S. II), 456-465. Dettagli
  77. Abundo, M., & Tirozzi, B. (1985). A central limit theorem for expanding maps of the interval [0,1]. BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. B, 6(4-A), 237-244. Dettagli
  78. Abundo, M.R., & Tirozzi, B. (1984). The central limit theorem for a class of maps of the interval [0,1]. BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. B, 6(3-B), 25-37. Dettagli